Remarks on some operational formulas
Rendiconti del Seminario Matematico della Università di Padova, Tome 35 (1965) no. 1, p. 128-131
@article{RSMUP_1965__35_1_128_0,
     author = {Al-Salam, W. W. A.},
     title = {Remarks on some operational formulas},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {35},
     number = {1},
     year = {1965},
     pages = {128-131},
     zbl = {0127.03201},
     mrnumber = {180704},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1965__35_1_128_0}
}
Al-Salam, W. W. A. Remarks on some operational formulas. Rendiconti del Seminario Matematico della Università di Padova, Tome 35 (1965) no. 1, pp. 128-131. http://www.numdam.org/item/RSMUP_1965__35_1_128_0/

[1] Chattercea S.K.: Operational formulae for certain classical polynomials. Quarterly Journal of Mathematics, Oxford, (2), vol. 14 (1963), pp. 241-246. | MR 152687 | Zbl 0118.29204

[2] Chattercea S.K.: Operational formulae for certain classical polynomials - II. Rendiconti del Seminario Matematico della Università di Padova, vol. 33 (1963), pp. 163-169. | Numdam | MR 153884 | Zbl 0118.29204

[3] Gould H.W. and Hopper A.T.: Operational Formulas connected with two generalizations of Hermite polynomials. Duke Mathematical Journal, vol. 29 (1962), pp. 51-64. | MR 132853 | Zbl 0108.06504